# SDR AALA20171010009

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 50,792 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 23570
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 43,866 hours, 22,169 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS ABOVE SEATS 23B, 23D, 24, 26B, AND 26D ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK B5-106 ABOVE SEAT ROW 25DEF IAW AMM 33-53-00. OPS CHECKED GOOD.
